# SDR AALA201708219058

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 55,654 hours, 19,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21578
- Condition: Inoperative
- Location: Emergency Light
- Part time: 9,572 hours, 3,299 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEATS 1E TO 6E ARE VERY DIM.  REMOVED AND REPLACED BATTERY PACK AT M10798 IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
